Studia Logica 45 (3):275 - 280 (1986)

Let S denote the variety of Sugihara algebras. We prove that the lattice (K) of subquasivarieties of a given quasivariety K S is finite if and only if K is generated by a finite set of finite algebras. This settles a conjecture by Tokarz [6]. We also show that the lattice (S) is not modular.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00375898
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Categories of Models of R-Mingle.Wesley Fussner & Nick Galatos - 2019 - Annals of Pure and Applied Logic 170 (10):1188-1242.
Fragments of R-Mingle.W. J. Blok & J. G. Raftery - 2004 - Studia Logica 78 (1-2):59-106.
Deduction Theorems Within RM and Its Extensions.J. Czelakowski & W. Dziobiak - 1999 - Journal of Symbolic Logic 64 (1):279-290.

View all 9 citations / Add more citations

Similar books and articles


Added to PP index

Total views
27 ( #423,458 of 2,508,046 )

Recent downloads (6 months)
1 ( #416,715 of 2,508,046 )

How can I increase my downloads?


My notes